advertisement
Question
Posted by: fancy Face | 2004/10/04

Pelvic pain

Hi Doc
I've been on the injection for past 4 years and stop using it end of June this year my problem I have this pain non stop during intercouse and after and I did see my period last month what cause this can it be my cysts or what is it ?
please help me cause I do not understand what causes this pain

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the pain persists you should consult a gynae. IT could be one of a number of things

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Golly | 2004/10/04

The pain could be related to endometriosis, a cyst on the ovary or possibly other benign growths in the pelvic area. See a gynae - they could possibly see something with a sonar or recommend a blood test for ovarian cysts. Might be you need a laparoscopy (they make a small hole in the abdomen and stick a camera throught o see what is going on inside - done under anestheasia).

If it is making your life uncomfortable better have it look at especially if it is not getting better.

Good luck!

Reply to Golly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement